MathSciNet Relay Station
MathSciNet bibliographic data
MR294699 (45 #3767) 32C40
Saito, Kyoji Quasihomogene isolierte Singularitäten von Hyperflächen. (German) Invent. Math. 14 (1971), 123–142.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement